# SDR 96ZZZX1546

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N841LL
- Make and model: Cessna 182P
- Aircraft serial: 18263908
- Engine: Cont O470S
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 635050A4
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN STARTER WAS ENGAGED, THE PROPELLER MADE APPROXIMATELY ONE-EIGHTH REVOLUTION AND STOPPED.  FURTHER ATTEMPTS WITH STARTER WOULD NOT TURN PROPELLER.  PROP WAS 'STIFF' TURNING IN DIRECTION OF NORMAL ROTATION.  PROP COULD NOT BE TURNED AT ALL IN OPPOSITE DIRECTION.  REMOVED STARTER ADAPTER FROM ENGINE AND PROP ROTATION FELT NORMAL IN BOTH DIRECTIONS.
